Advanced

A Hamiltonian formulation for free surface water waves with non-vanishing vorticity

Constantin, Adrian LU (2005) In Journal of Nonlinear Mathematical Physics 12(Suppl. 1). p.202-211
Abstract
We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
12
issue
Suppl. 1
pages
202 - 211
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000226501000019
  • scopus:30444435970
ISSN
1402-9251
DOI
10.2991/jnmp.2005.12.s1.17
language
English
LU publication?
yes
id
7bf9f76d-a027-4263-b641-33cdc1923ea9 (old id 254780)
date added to LUP
2007-08-02 13:50:06
date last changed
2017-01-01 07:07:33
@article{7bf9f76d-a027-4263-b641-33cdc1923ea9,
  abstract     = {We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.},
  author       = {Constantin, Adrian},
  issn         = {1402-9251},
  language     = {eng},
  number       = {Suppl. 1},
  pages        = {202--211},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {A Hamiltonian formulation for free surface water waves with non-vanishing vorticity},
  url          = {http://dx.doi.org/10.2991/jnmp.2005.12.s1.17},
  volume       = {12},
  year         = {2005},
}